Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 36, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Apr 29, 2021, 4:53 PM EDT. It took effect at Apr 29, 2021, 8:00 PM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2021, 4:53 PM EDT (20:53 UTC)
- In effect from
- Apr 29, 2021, 8:00 PM EDT
- Expired
- May 1, 2021, 6:20 PM EDT
- In force
- 46 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
199 WHUS71 KCAR 292053 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 453 PM EDT Thu Apr 29 2021 ANZ050-051-300800- /O.NEW.KCAR.SC.Y.0036.210430T0000Z-210501T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 453 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 8 PM this evening to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-300800- /O.NEW.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 453 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt becoming northwest and seas 3 to 6 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM Friday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Norcross
11 follow-up statements
496 WHUS71 KCAR 292211 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 611 PM EDT Thu Apr 29 2021 ANZ050-051-300930- /O.CON.KCAR.SC.Y.0036.210430T0000Z-210501T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 611 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-300930- /O.CON.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 611 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM Friday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN
024 WHUS71 KCAR 300139 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 939 PM EDT Thu Apr 29 2021 ANZ050-051-301200- /O.CAN.KCAR.SC.Y.0036.000000T0000Z-210501T1200Z/ /O.NEW.KCAR.SC.Y.0037.210430T0600Z-210501T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 939 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 AM Friday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-301200- /O.CON.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 939 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and Seas 3 to 5 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM Friday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN
271 WHUS71 KCAR 300738 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 338 AM EDT Fri Apr 30 2021 ANZ050-051-301545- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210501T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 338 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-301545- /O.CON.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 338 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM this morning to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
124 WHUS71 KCAR 301351 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 951 AM EDT Fri Apr 30 2021 ANZ050-051-302200- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210501T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 951 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-302200- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210501T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 951 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Norcross
218 WHUS71 KCAR 302017 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 417 PM EDT Fri Apr 30 2021 ANZ050-051-010600- /O.EXT.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 417 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-010600- /O.EXT.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 417 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northwest winds around 15 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
806 WHUS71 KCAR 010130 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 930 PM EDT Fri Apr 30 2021 ANZ050-051-011200- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 930 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-011200- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 930 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN
232 WHUS71 KCAR 010703 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 303 AM EDT Sat May 1 2021 ANZ050-051-011515- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 303 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-011515- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 303 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
723 WHUS71 KCAR 011044 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 644 AM EDT Sat May 1 2021 ANZ050-051-011845- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 644 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-011845- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 644 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
199 WHUS71 KCAR 011354 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 954 AM EDT Sat May 1 2021 ANZ050-051-012200- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 954 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-012200- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 954 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Norcross
086 WHUS71 KCAR 012027 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 427 PM EDT Sat May 1 2021 ANZ050-051-020000- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 427 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds around 15 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-020000- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 427 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
687 WHUS71 KCAR 012220 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 620 PM EDT Sat May 1 2021 ANZ052-012330- /O.CAN.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 620 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas will continue to diminish below SCA by sunset, then remain so for the remainder of the night. $$ ANZ050-051-012330- /O.CAN.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 620 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are expected to remain below SCA thresholds at this time. $$ VJN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 12:44 PM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 29, 12:44 PM EDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Caribou ME 1244 PM EDT Thu Apr 29 2021 .SYNOPSIS... Weak high pressure will remain north of the region today. Low pressure from the midwest will begin to approach late tonight, tracking across the waters on Friday, then slowly move away across the Maritimes through Saturday. Another high pressure will build toward the region Saturday followed by another low pressure system Monday and Tuesday. && .NEAR TERM /THROUGH TONIGHT/... 12:45 PM Update: Thicker clouds are starting to cover the southern portion of the state, as seen on satellite, but precipitation remains well south at the moment. No sign of showers forming ahead of the main front at this time. Temperatures remain warm, with Central Maine and Downeast near 70 degrees currently, and Northern Main hovering around 60. Updated the forecast to reflect current observations but no other changes. Previous Discussion: Light winds continue this morning with upper level ridging providing subsidence over the area. Current satellite imagery shows a band of mid-level clouds over the Downeast region, with scattered high clouds to the north. Partly sunny skies across the north and east of our forecast area in combination with the increasing sun angle this time of year will lead to above average high temperatures. Temperatures will reach into the mid to upper 60s across the region. A surface low pressure associated with a deep upper level trough will approach from the south late this afternoon, with rain beginning Downeast this evening. Thanks to the extreme amplitude of the upper level trough, this system is fueled by moisture from the southern United States, which will lead to plentiful rain across our area. Rain will spread northwards throughout the night. Overcast skies and steady rainfall will result in mild low temperatures, with lows in the low to mid-40s. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... Sfc low wl be over the Gulf of Maine on Fri morning with rain across the entire area. Amplified ridge acrs wrn states with cut-off low over Mexico and troffing present acrs the ern Conus. Frontogenesis wl provide moderate rainfall acrs cntrl and nrn portions of the area on Friday. Expect the bulk of the hvy rainfall wl fall drg the day Fri with amnts approaching 0.75 inches over the Central Highlands into Aroostook Cnty in best frontogenetic forcing. Given steady rain throughout the day hv gone on the cooler side of guidance, more in line with the 25th percentile for max temps. As system mvs into the Bay of Fundy Fri aftn it wl pull cooler temps in on nrly winds. Steady rain wl gradually wind down Fri night as upr lvl wv heads twd the Gulf of St. Lawrence. Given mocldy skies and lingering showers drg the overnight hrs, expect that mins wl rmn in the m30s with coldest H8 temps still bottled up over Hudson Bay with brief H8 ridge building in for Sat. Temps on Sat wl run btwn 3-5 degrees warmer than Fri. Deep mixing in strong pressure gradient wl result in breezy conditions acrs the region on Sat aftn. High pressure at the sfc will be building in fm the west with cdfnt approaching fm the west late Sat night. Hv indicated a slgt chc of snow showers acrs the northwest at the end of the short term with temps possibly dipping into the u20s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Compact wv scoots to our north on Sunday with potential for isold snow showers in the mrng and rain showers in the aftn. Wv wl be a fast mvr and mv into the Gaspe Peninsula Mon evng. 00z models begin to diverge early in the week with elongated lopres being shown on both the GFS/GEM by Mon aftn, while EC showing low pressure ovr the Great Lakes, likely due to EC being more amplified at H5. At the sfc, all guidance is trending colder for Mon with GFS being most consistent among it's runs. EC continues to flip-flop with it's solns with 00z soln showing maxes in the lwr 40s over Downeast while it's 12z counterpart was showing lwr 70s in the same area. Hv sided more twd consistent GFS which has the support of the GEM as well. Timing of rain moving in and placement of axis conts to be in question thus hv opted for NBM chc pops thru Tue. Temps thru the end of the pd wl be close to normal. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... NEAR TERM: VFR through the day today. Ceilings falling to MVFR/IFR late Thursday night at KBGR/KBHB as rain moves northwards into the area. Ceilings at northern terminals will fall to MVFR/IFR as rain moves northwards through the night. SHORT TERM: Fri-Fri night...MVFR/IFR at all terminals in widespread rain. NE 5-10kts Fri morning becoming gusty nw late Fri night. Sat...MVFR cigs possible in the morning, becoming VFR. Gusty nw winds. Sat night...VFR early becoming MVFR in low cigs late. W around 5kts. Sun-Sun night...MVFR early Sun morning becoming VFR. W 5-10kts. Mon...Mainly VFR, possibly becoming MVFR late. W 5-10kts. && .MARINE... NEAR TERM: Winds and waves will remain below small craft advisory levels through Thursday night. Winds will increase to 15 kts over the coastal waters Thursday night with the arrival of a low pressure system. SHORT TERM: Cannot rule out brief SCA conditions Fri afternoon over the outer waters. Seas increase to between 4-6 ft on the outer waters Fri night into Sat. Winds aoa 25kts late Fri night continuing in Sat evening. Conds likely to be below SCA levels into early next week. && .TIDES/COASTAL FLOODING... Higher astronomical tides are expected through the end of the week. Minor surge is possible with a low pressure system approaching from the southwest around the time of high tide around 1 am Friday morning. The combination of surge and high astro tide may result in very minor flooding of low-lying areas in Eastport and Cutler. However, little wave action is expected, which will mitigate overwash potential. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...None. MARINE...None. && Near Term...LF Short Term...Farrar Long Term...Farrar Aviation...LF/Farrar Marine...LF/Farrar Tides/Coastal Flooding...
Hazardous weather outlook, Apr 29, 4:27 AM EDT, 12 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 427 AM EDT Thu Apr 29 2021 MEZ001>006-010-011-015>017-029>032-300830- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 427 AM EDT Thu Apr 29 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-300830- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 427 AM EDT Thu Apr 29 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.